AllJournalThesisConferenceNewspaperPatentStandardYear BookBook|ResearcherProject
all languages  Chinese Only  Other Languages
Author:G. S. Saluja
Data Source:[J].International Journal of Analysis and Applications, 2014, Vol.6 (1)Etamaths Publishing
Abstract:The purpose of this paper is to study modified S-iteration process to converge to common fixed point for two nearly asymptotically nonexpansive mappings in the framework of Banach spaces. Also we establish some strong convergence theorems and a weak convergence theorem for said m...
Author:G. S. Saluja
Data Source:[J].International Journal of Analysis and Applications, 2014, Vol.6 (2)Etamaths Publishing
Abstract:The aim of this paper is to study the strong convergence of modified S-iteration process for Ciric quasi contractive operator in the framework of CAT(0) spaces. Also we give an application of our result with supporting example. Our result improves and extends some corresponding p...
Author:G. S. Saluja
Data Source:[J].International Journal of Analysis and Applications, 2016, Vol.10 (1), pp.24-39Etamaths Publishing
Abstract:In this paper, we study modified SP-iteration scheme for three total asymptotically nonexpansive mappings and also establish some weak and strong convergence theorems for mentioned mappings and scheme to converge to common fixed points in the framework of Banach spaces. Our resul...
Author:G. S. Saluja
Data Source:[J].International Journal of Analysis and Applications, 2016, Vol.10 (1), pp.24-39Etamaths Publishing
Abstract:In this paper, we study modified SP-iteration scheme for three total asymptotically nonexpansive mappings and also establish some weak and strong convergence theorems for mentioned mappings and scheme to converge to common fixed points in the framework of Banach spaces. Our resul...
Author:G. S. Saluja
Data Source:[J].International Journal of Analysis and Applications, 2016, Vol.12 (2), pp.118-128Etamaths Publishing
Abstract:In this paper, we establish some strong convergence theorems of an implicit algorithm for a finite family of of total asymptotically nonexpansive mappings in the setting of CAT(0) spaces. Our results extend and generalize several recent results from the current existing literatur...
Author:G. S. Saluja
Data Source:[J].International Journal of Analysis and Applications, 2015, Vol.8 (1), pp.39-52Etamaths Publishing
Abstract:The aim of this article is to establish a △-convergence and some strong convergence theorems of modified two-step iterations for two nearly asymptotically nonexpansive mappings in the setting of hyperbolic spaces. Our results extend and generalize the previous work from the ...
Author:G. S. Saluja
Data Source:[J].International Journal of Analysis and Applications, 2015, Vol.8 (1), pp.69-78Etamaths Publishing
Abstract:In this paper, we study hybrid fixed point of a modified two-step iteration process with errors for a pair of asymptotically quasi-nonexpansive mapping and asymptotically quasi-nonexpansive mapping in the intermediate sense in the framework of Banach spaces. Also we establish som...
Author:G. S. Saluja
Data Source:[J].International Journal of Analysis and Applications, 2015, Vol.8 (1), pp.39-52Etamaths Publishing
Abstract:The aim of this article is to establish a △-convergence and some strong convergence theorems of modified two-step iterations for two nearly asymptotically nonexpansive mappings in the setting of hyperbolic spaces. Our results extend and generalize the previous work from the ...
Author:G. S. Saluja
Data Source:[J].International Journal of Analysis and Applications, 2015, Vol.8 (1), pp.69-78Etamaths Publishing
Abstract:In this paper, we study hybrid fixed point of a modified two-step iteration process with errors for a pair of asymptotically quasi-nonexpansive mapping and asymptotically quasi-nonexpansive mapping in the intermediate sense in the framework of Banach spaces. Also we establish som...
Author:G. S. Saluja
Data Source:[J].International Journal of Analysis and Applications, 2014, Vol.6 (1), pp.89-96Etamaths Publishing
Abstract:The purpose of this paper is to study modified S-iteration process to converge to common fixed point for two nearly asymptotically nonexpansive mappings in the framework of Banach spaces. Also we establish some strong convergence theorems and a weak convergence theorem for said m...

Being retrieved, please wait for a moment...

International Cooperation:cnki.scholar@cnki.net, +86-10-82896619   Feedback:scholar@cnki.net

×